IGB

Connexion

(Article of periodic en Anglais - 2008)

Document title

Solution of the linear diffusion equation for modelling erosion processes with a time varying diffusion coefficient

Authors(s) and Affiliation(s)

SKIANIS G. A. (1) ; VAIOPOULOS D. (1) ; EVELPIDOU N. (1) ;
(1) Remote Sensing Lab., Faculty of Geology and Geoenvironment, Univ., Athènes, GRECE

Abstract

In this paper, the analytical expression of the solution of the differential equation of the erosion process (diffusion equation) is found and the behaviour of this solution in the spatial and wave number domains is studied. The theoretical predictions are tested on a hill of the southern part of the Ural mountainous region. The results and conclusions of this study may be useful in estimating in quantitative terms the morphological evolution of a hill or a mountain with time

Source

Article of periodic

published at : Earth surface processes and landforms / ISSN 0197-9337 / CODEN ESPLDB

Editor : Wiley, Chichester - ROYAUME-UNI (1981)

Millesime : 2008, vol. 33, no10 [pp. 1491-1501]

Bibliographic references : 29 ref.

Collation : 13 fig.

Language

Anglais

INIST-CNRS, Cote INIST : 17355

Digital Object Identifier

Go to electronic document thanks to its DOI : doi:10.1002/esp.1619

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2009
Refdoc record number (ud4) : 21373168 : Permanent link - XML version
Powered by Pxxo